# SDR ASOA20120106004

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450878
- Aircraft time: 16,203 hours, 10,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16302
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKS WERE GOOD.
